Alert archive / Missouri / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 246, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 26, 2024, 4:37 PM CDT for Saint Charles County, Saint Louis County, Missouri. It was in force for 38 min. 25 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2024, 4:37 PM CDT (21:37 UTC)
- Expired
- May 26, 2024, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
The radar
The St Louis radar (KLSX), 8 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:39 PM CDT | TSTM WND DMG | 2 E O'Fallon, MO | Several downed trees, fence. Time estimated by radar. |
| May 26, 4:48 PM CDT | TSTM WND DMG | 1 Ese Saint Peters, MO | Large tree uprooted. Time estimated from radar. |
| May 26, 4:50 PM CDT | TSTM WND DMG | Saint Peters, MO | Large tree branch down, flagpole snapped. |
| May 26, 4:50 PM CDT | TSTM WND GST 70 | Saint Peters, MO | tree limbs going down the road. |
| May 26, 4:50 PM CDT | HAIL 1 | 3 Ese Kampville, MO | |
| May 26, 4:50 PM CDT | HAIL 1 | Saint Peters, MO | |
| May 26, 4:54 PM CDT | TSTM WND DMG | 2 Ne Harvester, MO | Multiple tree tops and large tree limbs taken off along the 2000 block of Kettering Drive. Time estimated from radar. |
| May 26, 4:55 PM CDT | HAIL 1 | 2 E Saint Charles, MO | |
| May 26, 4:55 PM CDT | HAIL 1.75 | 1 Ne Saint Charles, MO | |
| May 26, 4:57 PM CDT | HAIL 1 | 1 Se Saint Charles, MO | Time estimared from radar. |
| May 26, 4:57 PM CDT | HAIL 1.25 | 1 Sw Saint Charles, MO | |
| May 26, 4:59 PM CDT | HAIL 2 | 2 Ssw Saint Charles, MO | Numerous 1.5 inch hail and occasional 2 inch hail. |
| May 26, 5:00 PM CDT | HAIL 1.5 | Saint Charles, MO | time approximate from radar. |
| May 26, 5:00 PM CDT | HAIL 2.5 | 2 E Saint Charles, MO | |
| May 26, 5:01 PM CDT | HAIL 1.5 | 2 Ese Saint Charles, MO | |
| May 26, 5:03 PM CDT | HAIL 2.75 | 2 Se Saint Charles, MO | |
| May 26, 5:05 PM CDT | TSTM WND DMG | 2 Se Saint Charles, MO | Large tree limb snapped. |
| May 26, 5:05 PM CDT | HAIL 1.5 | 1 E Saint Charles, MO | |
| May 26, 5:05 PM CDT | HAIL 1.5 | 2 Se Saint Charles, MO | |
| May 26, 5:10 PM CDT | TSTM WND DMG | 1 W Saint Peters, MO | tree down and nuisance flooding. |
| May 26, 5:10 PM CDT | HAIL 1.5 | 2 Nnw Bridgeton, MO | |
| May 26, 5:12 PM CDT | HAIL 1.5 | 1 Ne Bridgeton, MO | |
| May 26, 5:15 PM CDT | HAIL 1 | Florissant, MO | |
| May 26, 5:18 PM CDT | HAIL 1 | 2 Wnw Hazelwood, MO | |
| May 26, 5:18 PM CDT | HAIL 1.5 | 1 Nw Hazelwood, MO | location approximate. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 394 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
441
WUUS53 KLSX 262137
SVRLSX
MOC183-189-262215-
/O.NEW.KLSX.SV.W.0246.240526T2137Z-240526T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
437 PM CDT Sun May 26 2024
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Central St. Charles County in east central Missouri...
Northwestern St. Louis County in east central Missouri...
* Until 515 PM CDT.
* At 437 PM CDT, a severe thunderstorm was located over Cottleville,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
O'Fallon, St. Charles, St. Peters, Weldon Spring, Cottleville, and
Harvester around 440 PM CDT.
Maryland Heights around 445 PM CDT.
Bridgeton and Champ around 450 PM CDT.
Hazelwood and Lambert-St. Louis International Airport around 455
PM CDT.
Other locations in the path of this severe thunderstorm include St.
Ann, Edmundson, Florissant, Ferguson, Overland, Berkeley, St. John,
Woodson Terrace, Kinloch, Breckenridge Hills, Calverton Park and
Bel-Ridge.
This includes Interstate 70 in Missouri between exits 214 and 231.
This also includes First Missouri State Capitol Historic Site.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.
&&
LAT...LON 3865 9079 3882 9080 3889 9032 3863 9031
TIME...MOT...LOC 2137Z 263DEG 27KT 3874 9068
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaja4 follow-up statements
848
WWUS53 KLSX 262153
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
453 PM CDT Sun May 26 2024
MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
453 PM CDT Sun May 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTHWESTERN ST. LOUIS COUNTIES...
At 452 PM CDT, a severe thunderstorm was located over Harvester,
moving east at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. At 450 PM, a trained spotter
reported estimated gusts of 70 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
St. Charles, Maryland Heights, Hazelwood, Bridgeton, Lambert-St.
Louis International Airport, Champ, St. Ann, Edmundson,
Florissant, Overland, Berkeley, St. John, Woodson Terrace,
Kinloch, Breckenridge Hills, Ferguson, Bel-Ridge, Calverton Park
and Bellerive.
This also includes First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 222 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9061 3884 9064 3889 9032 3863 9031
TIME...MOT...LOC 2152Z 264DEG 22KT 3875 9055
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Jaja644
WWUS53 KLSX 262158
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
458 PM CDT Sun May 26 2024
MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
458 PM CDT Sun May 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTH CENTRAL ST. LOUIS COUNTIES...
At 458 PM CDT, a severe thunderstorm was located over Champ, moving
east at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Florissant, Maryland Heights, Hazelwood, Overland, St. Ann,
Bridgeton, Berkeley, St. John, Woodson Terrace, and Kinloch around
505 PM CDT.
Ferguson, Bel-Ridge, and Calverton Park around 510 PM CDT.
Other locations in the path of this severe thunderstorm include
Bellerive.
This also includes First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 224 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9059 3884 9062 3889 9032 3863 9031
TIME...MOT...LOC 2158Z 263DEG 27KT 3876 9049
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Jaja480
WWUS53 KLSX 262159
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
459 PM CDT Sun May 26 2024
MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
459 PM CDT Sun May 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTH CENTRAL ST. LOUIS COUNTIES...
At 459 PM CDT, a severe thunderstorm was located over Champ, moving
east at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Trained weather spotters reported 2 inch sized hail.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Florissant, Maryland Heights, Hazelwood, St. Ann, Bridgeton,
Berkeley, St. John, Woodson Terrace, Kinloch, and Lambert-St.
Louis International Airport around 505 PM CDT.
Ferguson, Bel-Ridge, and Calverton Park around 510 PM CDT.
This also includes First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 224 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9059 3884 9062 3889 9032 3863 9031
TIME...MOT...LOC 2159Z 263DEG 27KT 3876 9047
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Jaja233
WWUS53 KLSX 262205
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
505 PM CDT Sun May 26 2024
MOC183-189-262215-
/O.CON.KLSX.SV.W.0246.000000T0000Z-240526T2215Z/
St. Charles MO-St. Louis MO-
505 PM CDT Sun May 26 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CENTRAL ST. CHARLES AND NORTH CENTRAL ST. LOUIS COUNTIES...
At 505 PM CDT, a severe thunderstorm was located over Bridgeton,
moving east at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Florissant, Hazelwood, Ferguson, St. Ann, Bridgeton, Berkeley, St.
John, Woodson Terrace, Bel-Ridge, and Kinloch around 510 PM CDT.
This also includes First Missouri State Capitol Historic Site.
This includes Interstate 70 in Missouri between exits 225 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for east central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9056 3885 9057 3889 9032 3863 9031
TIME...MOT...LOC 2205Z 263DEG 27KT 3877 9041
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
JajaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:21 PM CDT, 1 hour 16 minutes earlier. Its key messages:
- -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 3:21 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024
.KEY MESSAGES...
-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).
-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.
-Dry and mild weather expected through the work week with
temperatures near normal.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024
Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.
Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.
Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.
Byrd
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024
Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024
Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.
As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 26, 4:19 PM CDT, 18 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 419 PM CDT Sun May 26 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-272130- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 419 PM CDT Sun May 26 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected through this evening with significant severe storms possible. Damaging winds up to 80 mph, large hail up to two inches in diameter, strong tornadoes, and flash flooding are the primary hazards. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is a chance of thunderstorms Friday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. Byrd
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 12:31 AM CDT | Severe Thunderstorm Warning | LSX | Moniteau | 29 min |
| May 26, 12:57 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 33 min |
| May 26, 5:37 AM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| May 26, 5:59 AM CDT | Severe Thunderstorm Warning | LSX | Iron | 46 min |
| May 26, 6:15 AM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 45 min |
| May 26, 6:40 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway | 3 hr |
| May 26, 11:50 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 4 days |
| May 26, 3:17 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 43 min |
| May 26, 3:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 45 min |
| May 26, 3:45 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 45 min |
| May 26, 3:46 PM CDT | River Flood Warning | LSX | Reynolds | 65 hr |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 39 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 51 min |
| May 26, 4:14 PM CDT | Areal Flood Advisory | LSX | Cole, Osage | 3 hr |
| May 26, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Osage | 51 min |
| May 26, 4:47 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren | 43 min |
| May 26, 4:58 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 35 min |
| May 26, 5:01 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| May 26, 5:05 PM CDT | Areal Flood Advisory | LSX | Franklin, Gasconade, Montgomery, Saint Charles, Warren | 3 hr |
| May 26, 5:09 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Saint Louis | 51 min |
| May 26, 5:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 38 min |
| May 26, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 35 min |
| May 26, 5:43 PM CDT | Tornado Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 15 min |
| May 26, 5:49 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Washington | 41 min |
| May 26, 6:06 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 39 min |
| May 26, 6:09 PM CDT | Tornado Warning | LSX | Reynolds | 51 min |
| May 26, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 46 min |
| May 26, 6:16 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 44 min |
| May 26, 6:26 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 49 min |
| May 26, 6:30 PM CDT | Areal Flood Advisory | LSX | City of Saint Louis | 3 hr |
| May 26, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 46 min |
| May 26, 6:46 PM CDT | Tornado Warning | LSX | Reynolds | 27 min |
| May 26, 6:51 PM CDT | Tornado Warning | LSX | Iron, Madison, Reynolds | 39 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.